Constructive lower bounds for off-diagonal Ramsey numbers

Noga Alon, Pavel Pudlák

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


We describe an explicit construction which, for some fixed absolute positive constant ε, produces, for every integer s > 1 and all sufficiently large m, a graph on at least mε√log s/ log log s vertices containing neither a clique of size s nor an independent set of size m.

Original languageEnglish (US)
Pages (from-to)243-251
Number of pages9
JournalIsrael Journal of Mathematics
StatePublished - 2001
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Constructive lower bounds for off-diagonal Ramsey numbers'. Together they form a unique fingerprint.

Cite this